# SDR SWIA200820389

- Difficulty date: November 13, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 28,999 hours, 38,585 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Failed
- Location: Mlg Selector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5495 - LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  REPLACED LANDING GEAR HANDLE SELECTOR CONTROL PANEL MODULE.
